# SDR DALA2022090205904

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 76,715 hours, 29,754 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 DTE, 601684-14 FUSELAGE / SKIN / STA 1460-1480 & S-6L TO S-7L / DENT & SCRATCH. CORRECTIVE ACTION: REF ERA 601684-14. (2388810)
